# SDR CALA2025082208037

- Difficulty date: August 20, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N47293
- Make and model: Boeing 737-8
- Aircraft serial: 67552
- Aircraft time: 9,461 hours, 3,223 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: False Indication
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD ENTRY MC ON TAKEOFF ROLL. EXTINGUISHED AT 500 FEET. CLEANED SENSOR AND TARGET, OPERATED THE DOOR A FEW TIMES. CHK OK PER AMM 52-20 TASK 801. ADD FAULT:52-71111
